# SDR UPS97822434

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, NR 1 PYLON I/B DRAG ANGLE CRACKED EXTENDING APPROX .25 INCH PAST STOP DRILL HOLE.  STOP DRILL END OF CRACK .250 AND POLISH TO 32 MICRO INCH FINISH.  VERIFIED AND MARKED END OF CRACK UTILIZING HFEC.  STOP DRILLED CRACK AS MARKED BY NOT VERIFIED CRACKS ENDS AT STOP DRILLED UTILIZING HFEC.
